# SDR SCNA98714

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A HEAVY MAINT CHECK, EXFOILIATION WAS FOUND PRESENT AT STA 720C STR 28R AT BOTTOM OF RIB UNDER LEVELING COMPOUND.  REMOVED DAMAGED AREA IAW B727 SRM 513002 AND 531004 FIGURE 13.  FABRICATED NEW DOUBLER OUT OF 7075 T6 .071 IAW B727 SRM 531004.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 513002.
